# SDR COMA0860287

- Difficulty date: June 13, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 24,306 hours, 22,043 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 199B
- Condition: Leaking
- Location: Landing Gear
- Part time: 33,668 hours, 30,095 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  FLUID LEVEL OF HYD SYSTEM 3 WAS 5%.  DECLARED EMERGENCY, PERFORMED EMERGENCY EXTENSION, LANDED WITHOUT INCIDENT.  REPLACED MLG PRIORITY VALVE, WHICH WAS LEAKING AT EXPANSION FITTING.  SERVICED SYSTEM 3.  NO FURTHER DEFECTS.  (S)
